# SDR A6WA201542314

- Difficulty date: January 9, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,303 hours, 29,533 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 22850201802
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER SPRING SEAL CRACKED, NEAR 5 O'CLOCK POSITION.
